Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 52, NWS Lincoln, IL

April 19, 20114 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 19, 2011, 9:51 PM CDT for 4 counties in Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 9:51 PM CDT (02:51 UTC)
Expired
Apr 19, 2011, 10:30 PM CDT
In force
39 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Clark County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 112 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:00 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2409 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
24.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WUUS53 KILX 200251
SVRILX
ILC023-033-035-079-200330-
/O.NEW.KILX.SV.W.0052.110420T0251Z-110420T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
951 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  EASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 1030 PM CDT.

* AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF CASEY TO
  HIDALGO...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...CASEY...ANNAPOLIS...MARTINSVILLE...WEST UNION...
  DENNISON...BELLAIR...ORANGE...WEST YORK...YORK...LINCOLN TRAIL
  STATE PARK AND DARWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY
MORNING FOR SOUTHEASTERN ILLINOIS.

LAT...LON 3933 8755 3934 8758 3931 8761 3930 8759
      3926 8760 3926 8757 3921 8757 3914 8765
      3912 8763 3911 8763 3911 8812 3934 8813
      3948 8755 3936 8752
TIME...MOT...LOC 0251Z 225DEG 52KT 3939 8803 3917 8803
WIND...HAIL 70MPH 1.00IN

$$

CHURCHILL
2 follow-up statements
078 
WWUS53 KILX 200312
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT TUE APR 19 2011

ILC035-079-200322-
/O.CAN.KILX.SV.W.0052.000000T0000Z-110420T0330Z/
JASPER IL-CUMBERLAND IL-
1012 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUMBERLAND AND
NORTHEASTERN JASPER COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT
OF THE WARNED AREA.

LAT...LON 3933 8755 3934 8758 3931 8761 3930 8759
      3926 8760 3926 8757 3921 8757 3914 8765
      3912 8763 3911 8763 3911 8786 3945 8769
      3948 8755 3936 8752
TIME...MOT...LOC 0312Z 225DEG 52KT 3947 8760 3915 8776

$$

ILC023-033-200330-
/O.CON.KILX.SV.W.0052.000000T0000Z-110420T0330Z/
CLARK IL-CRAWFORD IL-
1012 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CRAWFORD AND EASTERN CLARK COUNTIES UNTIL 1030 PM CDT...

AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DENNISON TO EATON...MOVING
NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  DENNISON...WEST UNION...WEST YORK...YORK AND DARWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3933 8755 3934 8758 3931 8761 3930 8759
      3926 8760 3926 8757 3921 8757 3914 8765
      3912 8763 3911 8763 3911 8786 3945 8769
      3948 8755 3936 8752
TIME...MOT...LOC 0312Z 225DEG 52KT 3947 8760 3915 8776
WIND...HAIL 70MPH 1.00IN

$$

CHURCHILL
553 
WWUS53 KILX 200322
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1022 PM CDT TUE APR 19 2011

ILC023-033-200333-
/O.EXP.KILX.SV.W.0052.000000T0000Z-110420T0330Z/
CLARK IL-CRAWFORD IL-
1022 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CRAWFORD AND
EASTERN CLARK COUNTIES WILL EXPIRE AT 1030 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

LAT...LON 3933 8755 3934 8758 3931 8761 3930 8759
      3926 8760 3926 8757 3921 8757 3914 8765
      3912 8763 3911 8763 3911 8786 3945 8769
      3948 8755 3936 8752
TIME...MOT...LOC 0323Z 225DEG 52KT 3958 8745 3926 8761

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 9:28 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 19, 9:28 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
928 PM CDT TUE APR 19 2011

.DISCUSSION...
ISSUED 928 PM CDT TUE APR 19 2011

STORMS RAPIDLY WINDING DOWN ACROSS CENTRAL ILLINOIS AS DRIVING
STORM SYSTEM PUSHES EAST OF THE REGION. STILL NEED TO KEEP A CLOSE
EYE ON SOUTHEAST ILLINOIS FOR A COUPLE MORE HOURS UNTIL THE
TRAILING COLD FRONT CLEARS THE AREA. SUBSIDENCE IN THE CAA BEHIND
THE SURFACE LOW/COLD FRONT WILL KEEP LOW CLOUDS TRAPPED IN PLACE
THROUGH THE NIGHT AND MUCH OF WEDNESDAY.

GOING FORECAST IS IN GOOD SHAPE OVERALL AND HAVE ALREADY UPDATED
FOR THE LATEST TRENDS. THE MAJORITY OF THE ADJUSTMENTS WERE MINOR.
ADDITIONAL TWEAKS WILL BE MADE IN THE NEXT COUPLE OF HOURS AS THE
REMAINING TORNADO WATCH IS CLEARED.

BAK
&&

.AVIATION...
ISSUED 646 PM CDT TUE APR 19 2011

STRONG STORM SYSTEM AND ASSOCIATED SHOWERS/STORMS WILL EXIT THE
CENTRAL ILLINOIS TERMINAL AREA OVER THE NEXT FEW HOURS.
HOWEVER...UNTIL THIS OCCURS...STRONG STORMS ARE LIKELY TO IMPACT
KSPI/KDEC/KCMI TERMINALS. WINDS WILL SWING AROUND TO THE NORTHWEST
IN THE WAKE OF THE SYSTEM...WITH CIGS REMAINING OR BECOMING IFR
FOR THE BULK OF THE NIGHTTIME HOURS. EXPECT A GRADUAL INCREASE IN
CIGS...INTO AND THROUGH THE MVFR CATEGORY...DURING THE DAYTIME
HOURS ON WEDNESDAY.

BAK
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT TUE APR 19 2011

ACTIVE WEATHER PATTERN WILL CONTINUE FOR THE NEXT WEEK...RESULTING
IN NUMEROUS PERIODS OF SHOWERS AND THUNDERSTORMS.

SHORT TERM...TONIGHT THROUGH FRIDAY

LOW PRESSURE CURRENTLY DEVELOPING OVER NORTHERN MISSOURI WILL
TRACK E/NE ACROSS CENTRAL ILLINOIS THIS EVENING...TRIGGERING A
ROUND OF STRONG TO SEVERE THUNDERSTORMS. HIGHEST PROBABILITY OF
SEVERE WILL BE FOUND IN THE WARM SECTOR NEAR THE SURFACE LOW
TRACK...ROUGHLY ALONG AND SOUTHEAST OF A SPRINGFIELD TO DANVILLE
LINE. FORECAST SOUNDINGS CONTINUE TO INDICATE MODERATE INSTABILITY
AND A HIGH DEGREE OF LOW-LEVEL WIND SHEAR IN THE WARM SECTOR.
ONCE THE MID-LEVEL CAP IS BROKEN...SUPERCELL THUNDERSTORMS WILL
INITIATE ALONG AN ADVANCING COLD FRONT AFTER 5 PM. LARGE
HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES WILL BE POSSIBLE.
NAM/GFS/4KM WRF-NMM ALL AGREE THAT SURFACE LOW AND TRAILING COLD
FRONT WILL CLEAR THE KILX CWA SHORTLY AFTER MIDNIGHT. HAVE
THEREFORE GONE WITH CATEGORICAL POPS ACROSS THE BOARD THIS
EVENING...THEN ONLY HELD ONTO LOW CHANCE ALONG AND EAST OF I-57
AFTER MIDNIGHT.

HIGH PRESSURE WILL BUILD INTO THE MIDWEST ON WEDNESDAY...PROVIDING
COOL AND DRY CONDITIONS. AS THE HIGH SHIFTS OFF TO THE EAST AND
THE NEXT IN A SERIES OF FAST-MOVING STORM SYSTEMS BEGINS TO
APPROACH FROM THE WEST...SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS WEST-CENTRAL ILLINOIS BY LATE THURSDAY AFTERNOON. BETTER
RAIN CHANCES WILL ARRIVE THURSDAY NIGHT...AS AN AREA OF SYNOPTIC
LIFT ASSOCIATED WITH STRONG MID-LEVEL WARM ADVECTION DEVELOPS
NORTH OF A WARM FRONT STRETCHING ACROSS SOUTHERN MISSOURI INTO THE
OHIO RIVER VALLEY. SURFACE LOW PRESSURE IS PROGGED TO DEVELOP
ALONG THE FRONT AND BEGIN TRACKING E/NE TOWARD ILLINOIS ON FRIDAY.
MODELS HAVE DIFFERING SOLUTIONS CONCERNING EXACT TRACK OF
LOW...WITH GFS TAKING IT IN A MORE NORTHERLY DIRECTION INTO
SOUTHERN WISCONSIN BY LATE FRIDAY NIGHT AND THE ECMWF PUSHING IT
NORTHEASTERLY INTO NORTHERN INDIANA. GIVEN THE FLAT ZONAL FLOW
PATTERN IN PLACE ACROSS THE CONUS...FAVOR THE ECMWF IN THIS CASE.
WITH SURFACE LOW ONCE AGAIN TRACKING RIGHT ACROSS CENTRAL
ILLINOIS...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
PARTS OF THE AREA FRIDAY AFTERNOON/EVENING. IN ADDITION...LARGE
TEMPERATURE GRADIENT WILL LIKELY DEVELOP ACROSS THE AREA...WITH
HIGHS HOVERING IN THE MIDDLE 50S NORTH OF PEORIA AND SOARING INTO
THE MIDDLE 70S ACROSS THE E/SE CWA.

LONG TERM...SATURDAY THROUGH TUESDAY

STILL QUITE A BIT OF UNCERTAINTY CONCERNING POSITION OF MAIN
BAROCLINIC ZONE OVER THE WEEKEND. IN THE WAKE OF THE FRIDAY
WAVE...GFS PUSHES FRONT SOUTHWARD TO NEAR THE OHIO RIVER WHILE
THE ECMWF MAINTAINS IT A BIT FURTHER NORTH ALONG I-70. ECMWF IS
PROBABLY THE WAY TO GO HERE...SO WILL KEEP RAIN CHANCES GOING
ACROSS THE SOUTHERN CWA ON SATURDAY. FURTHER NORTH...THINK A BRIEF
BREAK IN THE PRECIP WILL BE IN STORE ACROSS THE REMAINDER OF THE
AREA. ANY LULL IN PRECIP WILL BE SHORT-LIVED...AS NEXT UPPER WAVE
APPROACHING FROM THE WEST HELPS PULL THE BOUNDARY BACK NORTHWARD
ON SUNDAY/MONDAY. END RESULT WILL BE SHOWERS AND THUNDERSTORMS
ACROSS THE BOARD FROM SUNDAY THROUGH TUESDAY. LOCALLY HEAVY
RAINFALL WILL BE LIKELY OVER THE NEXT WEEK...SO FLOODING MAY
BECOME AN ISSUE ON MANY AREA STREAMS/RIVERS.

BARNES

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 19, 3:52 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT TUE APR 19 2011

ILZ027>031-036>038-201100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
352 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING...PRIMARILY ALONG
AND EAST OF THE ILLINOIS RIVER. A FEW OF THE STORMS COULD BECOME
SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MAIN
TORNADO THREAT WILL LIKELY REMAIN A BIT FURTHER SOUTHEAST ALONG
AND EAST OF I-55.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS
WILL OCCUR ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

ILZ040>057-061>063-066>068-071>073-201100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
352 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING IN ADVANCE OF A COLD
FRONT. SOME OF THE STORMS WILL BECOME SEVERE...PRODUCING LARGE
HAIL...DAMAGING WIND GUSTS...AND TORNADOES. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS
WILL OCCUR ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

BARNES

In the hours before

Local storm report, Apr 19, 9:15 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
915 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             GREENUP                 39.25N 88.16W
04/19/2011  M0.75 INCH       CUMBERLAND         IL   MESONET

0858 PM     HAIL             1 ENE TOVEY             39.59N 89.44W
04/19/2011  M0.75 INCH       CHRISTIAN          IL   MESONET

0901 PM     FLASH FLOOD      1 N COWDEN              39.26N 88.86W
04/19/2011                   SHELBY             IL   LAW ENFORCEMENT

            ABOUT A FOOT OF WATER OVER ILLINOIS ROUTE 128 BETWEEN 300
            AND 400 NORTH ALSO AT 900 NORTH. MOTORISTS STILL DRIVING
            OVER ROAD BUT GOING REAL SLOW.

0913 PM     HAIL             NEOGA                   39.32N 88.45W
04/19/2011  M1.00 INCH       CUMBERLAND         IL   FIRE DEPT/RESCUE

&&

LAUFENBERG
Local storm report, Apr 19, 9:18 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
918 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             WINCHESTER              39.63N 90.46W
04/19/2011  M0.50 INCH       SCOTT              IL   CO-OP OBSERVER

0524 PM     HAIL             LYNNVILLE               39.69N 90.35W
04/19/2011  M0.88 INCH       MORGAN             IL   LAW ENFORCEMENT

0524 PM     HAIL             5 S JACKSONVILLE        39.66N 90.23W
04/19/2011  M0.88 INCH       MORGAN             IL   EMERGENCY MNGR

0540 PM     HAIL             4 S WAVERLY             39.53N 89.95W
04/19/2011  M0.88 INCH       MORGAN             IL   EMERGENCY MNGR

0547 PM     HAIL             1 E CANTON              40.56N 90.02W
04/19/2011  M0.50 INCH       FULTON             IL   TRAINED SPOTTER

0550 PM     HAIL             1 NW KNOXVILLE          40.92N 90.30W
04/19/2011  M0.50 INCH       KNOX               IL   MESONET

0550 PM     HAIL             NEW BERLIN              39.73N 89.91W
04/19/2011  M0.88 INCH       SANGAMON           IL   EMERGENCY MNGR

0555 PM     HAIL             2 S NEW BERLIN          39.70N 89.91W
04/19/2011  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

0555 PM     HAIL             KNOXVILLE               40.91N 90.29W
04/19/2011  M0.50 INCH       KNOX               IL   MESONET

0557 PM     HAIL             SHERMAN                 39.89N 89.61W
04/19/2011  M1.25 INCH       SANGAMON           IL   NWS EMPLOYEE

0600 PM     HAIL             1 N SHERMAN             39.90N 89.61W
04/19/2011  M1.00 INCH       SANGAMON           IL   LAW ENFORCEMENT

0602 PM     TSTM WND DMG     1 N AUBURN              39.59N 89.75W
04/19/2011                   SANGAMON           IL   EMERGENCY MNGR

            FARM BUILDINGS DAMAGED

0605 PM     TSTM WND DMG     CHATHAM                 39.67N 89.70W
04/19/2011                   SANGAMON           IL   EMERGENCY MNGR

            ROOF DAMAGE IN CHATHAM

0610 PM     HAIL             WILLIAMSVILLE           39.95N 89.56W
04/19/2011  M1.00 INCH       SANGAMON           IL   TRAINED SPOTTER

            COCORAHS

0611 PM     TSTM WND DMG     CHATHAM                 39.67N 89.70W
04/19/2011                   SANGAMON           IL   LAW ENFORCEMENT

            WIND BLEW ROOF OFF A HOUSE

0620 PM     TORNADO          KINCAID                 39.59N 89.41W
04/19/2011                   CHRISTIAN          IL   EMERGENCY MNGR

            TORNADO ON GROUND BUILDINGS DAMAGED.

0620 PM     HAIL             CUBA                    40.49N 90.19W
04/19/2011  M1.00 INCH       FULTON             IL   EMERGENCY MNGR

0620 PM     TORNADO          KINCAID                 39.59N 89.41W
04/19/2011                   CHRISTIAN          IL   EMERGENCY MNGR

            TORNADO ON GROUND

0621 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
04/19/2011                   CHRISTIAN          IL   EMERGENCY MNGR

            WIDE SPREAD POWER OUTAGE IN CITY OF TAYLORVILLE

0625 PM     TSTM WND GST     MORRISONVILLE           39.42N 89.46W
04/19/2011  M60.00 MPH       CHRISTIAN          IL   MESONET

0625 PM     TSTM WND GST     KINCAID                 39.59N 89.41W
04/19/2011  M80.00 MPH       CHRISTIAN          IL   MESONET

0630 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
04/19/2011                   CHRISTIAN          IL   MESONET

            SIDING RIPPED OFF SOME BUILDINGS ON CHEROKEE STREET

0630 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
04/19/2011                   CHRISTIAN          IL   MESONET

            TREES BLOWN DOWN ON SPENCER STREET

0630 PM     TSTM WND DMG     1 E PAWNEE              39.59N 89.56W
04/19/2011                   SANGAMON           IL   MESONET

            TREES AND POWER POLES SNAPPED DOWN

0634 PM     HAIL             CANTON                  40.56N 90.04W
04/19/2011  M0.88 INCH       FULTON             IL   MESONET

0640 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
04/19/2011                   CHRISTIAN          IL   EMERGENCY MNGR

            RAIL CARS BLOW OFF TRACKS

0645 PM     TSTM WND GST     2 S LATHAM              39.94N 89.16W
04/19/2011  E65.00 MPH       LOGAN              IL   EMERGENCY MNGR

0650 PM     HAIL             MOUNT ZION              39.78N 88.88W
04/19/2011  M0.88 INCH       MACON              IL   MESONET

0650 PM     TSTM WND GST     MOUNT ZION              39.78N 88.88W
04/19/2011  E65.00 MPH       MACON              IL   MESONET

0650 PM     HAIL             BRIMFIELD               40.84N 89.88W
04/19/2011  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

0654 PM     HEAVY RAIN       ST. DAVID               40.49N 90.05W
04/19/2011  M1.75 INCH       FULTON             IL   CO-OP OBSERVER

0657 PM     FLASH FLOOD      TAYLORVILLE             39.52N 89.26W
04/19/2011                   CHRISTIAN          IL   MESONET

            FLASH FLOODING IN DOWNTOWN TAYLORVILLE WITH 1 FOOT OF
            WATER ON SOME STREETS.

0711 PM     TSTM WND GST     MONTICELLO              40.03N 88.57W
04/19/2011  M64.00 MPH       PIATT              IL   MESONET

0714 PM     TSTM WND GST     MONTICELLO              40.03N 88.57W
04/19/2011  M66.00 MPH       PIATT              IL   MESONET

0719 PM     FLASH FLOOD      METAMORA                40.79N 89.36W
04/19/2011                   WOODFORD           IL   TRAINED SPOTTER

            2.5 FEET OF WATER ON ROUTE 116 SEVERAL STALLED VEHICLES

0730 PM     TSTM WND GST     2 W MAHOMET             40.19N 88.44W
04/19/2011  E65.00 MPH       CHAMPAIGN          IL   TRAINED SPOTTER

            60-65 MPH ESTIMATED NEAR CHAMPAIGN AND PIATT COUNTY LINE

0730 PM     HAIL             CHAMPAIGN               40.11N 88.26W
04/19/2011  M1.00 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

0735 PM     HAIL             3 SW PESOTUM            39.88N 88.31W
04/19/2011  M1.00 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

0745 PM     HAIL             OGDEN                   40.12N 87.96W
04/19/2011  M0.50 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0745 PM     TSTM WND GST     2 WNW HUTTON            39.41N 88.10W
04/19/2011  E65.00 MPH       COLES              IL   MESONET

0745 PM     TSTM WND DMG     1 NW CHARLESTON         39.49N 88.19W
04/19/2011                   COLES              IL   EMERGENCY MNGR

            SHINGLES BLOWN OFF HOME AND 8 INCH TREE BLOWN DOWN

0745 PM     TSTM WND GST     ST. JOSEPH              40.11N 88.04W
04/19/2011  M74.00 MPH       CHAMPAIGN          IL   EMERGENCY MNGR

0800 PM     HAIL             JAMAICA                 39.98N 87.80W
04/19/2011  M1.00 INCH       VERMILION          IL   EMERGENCY MNGR

0802 PM     TORNADO          HENNING                 40.31N 87.70W
04/19/2011                   VERMILION          IL   EMERGENCY MNGR

            POWER FLASHES ON GROUND AND SHERIFF REPORTED DAMAGE IN
            TOWN.

0805 PM     TSTM WND DMG     1 W ROSSVILLE           40.38N 87.69W
04/19/2011                   VERMILION          IL   EMERGENCY MNGR

            TREES DOWN

0815 PM     TSTM WND DMG     HOOPESTON               40.47N 87.67W
04/19/2011                   VERMILION          IL   EMERGENCY MNGR

            POWER POLES BLOWN DOWN REPORTED BY SPOTERS AT THE
            INTERSECTION OF ILLINOIS ROUTE 1 AND ILLINOIS ROUTE 9

0851 PM     HAIL             GREENUP                 39.25N 88.16W
04/19/2011  M0.75 INCH       CUMBERLAND         IL   MESONET

0858 PM     HAIL             1 ENE TOVEY             39.59N 89.44W
04/19/2011  M0.75 INCH       CHRISTIAN          IL   MESONET

0901 PM     FLASH FLOOD      1 N COWDEN              39.26N 88.86W
04/19/2011                   SHELBY             IL   LAW ENFORCEMENT

            ABOUT A FOOT OF WATER OVER ILLINOIS ROUTE 128 BETWEEN 300
            AND 400 NORTH ALSO AT 900 NORTH. MOTORISTS STILL DRIVING
            OVER ROAD BUT GOING REAL SLOW.

0913 PM     HAIL             NEOGA                   39.32N 88.45W
04/19/2011  M1.00 INCH       CUMBERLAND         IL   FIRE DEPT/RESCUE

&&

LAUFENBERG
Local storm report, Apr 19, 9:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             3 SW MARTINSVILLE       39.31N 87.92W
04/19/2011  E1.00 INCH       CLARK              IL   TRAINED SPOTTER

            SPOTTER REPORTED 5 MINUTES OF QUARTER SIZED HAIL.

&&

BAK
Local storm report, Apr 19, 9:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
923 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             MARTINSVILLE            39.34N 87.88W
04/19/2011  M0.88 INCH       CLARK              IL   TRAINED SPOTTER

0920 PM     FLASH FLOOD      2 S MATTOON             39.45N 88.37W
04/19/2011                   COLES              IL   EMERGENCY MNGR

            ROADS FLOODED IN THE LAKE PARADISE AREA

&&

LAUFENBERG
Local storm report, Apr 19, 9:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
939 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             FLORA                   38.67N 88.48W
04/19/2011  M0.88 INCH       CLAY               IL   EMERGENCY MNGR

0923 PM     TSTM WND DMG     FLORA                   38.67N 88.48W
04/19/2011                   CLAY               IL   EMERGENCY MNGR

            TREES DOWN

0923 PM     HAIL             2 N MARSHALL            39.43N 87.69W
04/19/2011  M1.25 INCH       CLARK              IL   MESONET

&&

LAUFENBERG
Local storm report, Apr 19, 9:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
942 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     FLASH FLOOD      1 N MARSHALL            39.41N 87.69W
04/19/2011                   CLARK              IL   EMERGENCY MNGR

            ONE FOOT OF WATER OVER COUNTY ROAD 1800 NORTH

0935 PM     FLASH FLOOD      2 SE CHARLESTON         39.46N 88.15W
04/19/2011                   COLES              IL   EMERGENCY MNGR

            WATER CROSSING ILLINOIS ROUTE 216 AND COUNTY ROAD 2250
            EAST

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:00 PM CDTTornado WarningILXColes, Douglas, Moultrie, Piatt, Shelby45 min
Apr 19, 7:02 PM CDTFlash Flood WarningILXChristian, Shelby6 hr
Apr 19, 7:08 PM CDTFlash Flood WarningILXMarshall, Peoria, Stark, Tazewell, Woodford6 hr
Apr 19, 7:15 PM CDTTornado WarningILXShelby45 min
Apr 19, 7:17 PM CDTTornado WarningILXChampaign, Piatt28 min
Apr 19, 7:26 PM CDTFlash Flood WarningILXColes, Moultrie, Shelby6 hr
Apr 19, 7:26 PM CDTTornado WarningILXChampaign, Coles, Douglas34 min
Apr 19, 7:45 PM CDTSevere Thunderstorm WarningILXVermilion30 min
Apr 19, 7:46 PM CDTSevere Thunderstorm WarningILXEdgar29 min
Apr 19, 7:49 PM CDTSevere Thunderstorm WarningILXChampaign26 min
Apr 19, 7:56 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Effingham, Shelby49 min
Apr 19, 8:10 PM CDTTornado WarningILXVermilion20 min
Apr 19, 8:13 PM CDTSevere Thunderstorm WarningILXEdgar47 min
Apr 19, 8:14 PM CDTFlash Flood WarningILXColes, Cumberland, Douglas6 hr
Apr 19, 8:33 PM CDTFlash Flood WarningILXClark, Coles, Edgar6 hr
Apr 19, 8:46 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper59 min
Apr 19, 8:52 PM CDTTornado WarningILXEffingham, Shelby38 min
Apr 19, 8:56 PM CDTFlash Flood WarningILXEffingham6 hr
Apr 19, 9:13 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar47 min
Apr 19, 9:19 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland41 min
Apr 19, 9:27 PM CDTRiver Flood WarningILXPiatt12 days
Apr 19, 9:40 PM CDTRiver Flood WarningILXClay, Richland18 days
Apr 19, 9:46 PM CDTTornado WarningILXCrawford, Jasper, Lawrence, Richland44 min
Apr 19, 9:53 PM CDTSevere Thunderstorm WarningILXLawrence, Richland27 min
Apr 19, 9:58 PM CDTSevere Thunderstorm WarningILXClark, Edgar17 min
Apr 20, 5:44 AM CDTRiver Flood WarningILXFulton, Knox16 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.